# SDR AWXA200601468

- Difficulty date: August 3, 2006
- Submitted: August 9, 2006
- Operation: Air carrier
- Aircraft: N822AW
- Make and model: Airbus A319-132
- Aircraft serial: 1410
- Aircraft time: 20,818 hours, 7,768 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Part number: D53472090010
- Condition: Corroded
- Location: Fusleage
- Part time: 20,818 hours, 7,768 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SAL - FOUND CORROSION ON FLOORBEAM OF FLOOR STRUCTURE IN PAX CABIN Y 1292 AND FS 66.  FLOOR BEAM LOC PAX CABIN Y 1292 FS 64 TO FS 66 + 4" WAS REPLACED IAW SRM A319 51-72-11 PAGE 1-2.
